# SDR AALA201909179025

- Difficulty date: August 30, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 19,560 hours, 8,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUT OUT LOWER THRESHOLD WEB BETWEEN BS 445 AND BS 490 AT S25R AND RBL 29. REPLACED WEB SRM 51-10-02.
